# SDR R61A2021061500491

- Difficulty date: May 25, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 42,956 hours, 25,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF1, FLOOR STRUCTURE, CORROSION FOUND ON INBD LH SEAT TRACK BTWN FR19-20. REPLACED SEAT TRACK PN 170-03264-001 IAW SRM 51-41-01, 51-41-02, 51-43-04, 51-43-03, 51-21-01. SEE AAR NRC# 4500913-2000-0207 FOR WORK PERFORMED. AC WAS RTS'ED.
